ITEM METADATA RECORD
Title: Multiple orthogonal polynomials associated with an exponential cubic weight
Authors: Van Assche, Walter ×
Filipuk, Galina
Zhang, Lun #
Issue Date: Feb-2015
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:190 pages:1-25
Abstract: We consider multiple orthogonal polynomials associated with the exponential cubic weight e^{−x^3} over two contours in the complex plane. We study the basic properties of these polynomials, including the Rodrigues formula and nearest-neighbor recurrence relations. It turns out that the recurrence coefficients are related to a discrete Painlevé equation. The asymptotics of the recurrence coefficients, the ratio of the diagonal multiple orthogonal polynomials and the (scaled) zeros of these polynomials are also investigated.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
JAT-D-13-00141R1.pdf Published 234KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science